MathSciNet Relay Station
MathSciNet bibliographic data
MR220900 (36 #3952) 28.75 (47.00)
Friedman, N. On the Dunford-Schwartz theorem. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 5 1966 226–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement